Schrödinger operators with point interactions and short range expansions
Year of publication: |
1984
|
---|---|
Authors: | Albeverio, Sergio ; Høegh-Krohn, Raphael |
Published in: |
Physica A: Statistical Mechanics and its Applications. - Elsevier, ISSN 0378-4371. - Vol. 124.1984, 1, p. 11-27
|
Publisher: |
Elsevier |
Saved in:
Online Resource
Saved in favorites
Similar items by person
-
Stochastic flows with stationary distribution for two-dimensional inviscid fluids
Albeverio, Sergio, (1989)
-
Urban growth processes joining cellular automata and multiagent systems. Part 1: theory and models
Vancheri, Alberto, (2008)
-
A NUMERICAL ANALYSIS OF THE EXTENDED BLACK–SCHOLES MODEL
ALBEVERIO, SERGIO, (2006)
- More ...